# SDR AWXA9500319

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C3 INSPECTION, FOUND 'I' BEAM IN FORWARD GALLEY AREA CORRODED BEYOND LIMITS AT STATION 377 LBL 0 TO LBL 10.  FABRICATED REPAIR PART AND INSTALLED PER SRM 51-70-12.  (M)
